Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Should I be concerned about orange urine after frequent bouts of acid reflux and vomiting?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I have frequent bouts of serious chest pain usually diagnosed as acid reflux.I always have bright orange urine for 2 days.After several hours of severe pain I vomited & pain stopped but orange urine continued.Medication I took was Gaviscon & Nexium only.
Posted Sat, 28 Dec 2013 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Its due to concentrated urine secreted Detailed Answer: Hi, Thanks for your query. There Is no cause f concern due to orange Urne, neither of the drugs have the side effect profile of causing orange colour Urine. It may be due to decreased intake of fluid and also due to water and acid loss following omitting leading on to concentrated Urine formation. Ensuring a water intake of minimum of 2 liter a day will clear the colour. Do get back to me if you need ny further assistance, will be glad to assist you. Take Care Best Regards Dr T Shobha Deepak MBBS MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor